# SDR SWAA2023050325187

- Difficulty date: April 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,912 hours, 12,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE PLATE AT STA 727I +10 HAS CORROSION.(MARKED)<[01] CLEANED AREA AND MEASURED DAMAGE TO BE .015? DEEP IN A LESS THAN 1? X 1? AREA. FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] CLEANED AREA AND MEASURED DAMAGE TO BE .015? DEEP IN A LESS THAN 1? X 1? AREA. FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 C/W INSPECTION;[03] REMOVED AND REPLACED FLOOR PANEL SPLICE STRAP AT STA 727I + 10 PER SRM 51-10-02 AND 51-40-02.;[04] REMOVED AND REPLACED FLOOR PANEL SPLICE STRAP AT STA 727I + 10 PER SRM 51-10-02 AND 51-40-02.;[05] REMOVED AND REPLACED FLOOR PANEL SPLICE STRAP AT STA 727I + 10 PER SRM 51-10-02 AND 51-40-02. C/W INSPECTION;[06] REMOVED AND REPLACED FLOOR PANEL SPLICE STRAP AT STA 727I + 10 PER SRM 51-10-02 AND 51-40-02. C/W INSPECTION
